Search Results

There are 8711 results for: content related to: Statistical properties of the state obtained by solving a nonlinear multivariate inverse problem

  1. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  2. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  3. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2820

  4. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  5. On a Sturm–Liouville type problem with retarded argument

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 1, 15 January 2013, Pages: 39–48, Azad Bayramov and Erdoğan Şen

    Version of Record online : 30 MAY 2012, DOI: 10.1002/mma.2567

  6. Time decay rate for two 3D magnetohydrodynamics- α models

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 6, April 2014, Pages: 838–845, Zaihong Jiang and Jishan Fan

    Version of Record online : 20 JUN 2013, DOI: 10.1002/mma.2840

  7. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Version of Record online : 4 AUG 2011, DOI: 10.1002/nme.3251

  8. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  9. Analysis of a two-level method for anisotropic diffusion equations on aligned and nonaligned grids

    Numerical Linear Algebra with Applications

    Volume 20, Issue 5, October 2013, Pages: 832–851, Guozhu Yu, Jinchao Xu and Ludmil T. Zikatanov

    Version of Record online : 27 JUN 2012, DOI: 10.1002/nla.1847

  10. A variational-inequality approach to stochastic boundary value problems with inequality constraints and its application to contact and elastoplasticity

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 13, 30 March 2012, Pages: 1665–1690, M. Arnst and R. Ghanem

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3307

  11. Sensitivity analysis for the generalized singular value decomposition

    Numerical Linear Algebra with Applications

    Volume 20, Issue 1, January 2013, Pages: 138–149, Xiao Shan Chen and Wen Li

    Version of Record online : 23 FEB 2012, DOI: 10.1002/nla.1829

  12. Robust fault tolerant control for a class of networked control systems with state delay and stochastic actuator failures

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 9, September 2014, Pages: 798–811, Shenquan Wang, Jian Feng and Huaguang Zhang

    Version of Record online : 10 DEC 2012, DOI: 10.1002/acs.2372

  13. On the convergence of an approximate deconvolution model to the 3D mean Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 7, 15 May 2015, Pages: 1437–1450, Luca Bisconti

    Version of Record online : 8 MAY 2014, DOI: 10.1002/mma.3160

  14. Guided Censored Regression

    Scandinavian Journal of Statistics

    Volume 42, Issue 1, March 2015, Pages: 214–233, Majda Talamakrouni, Anouar El Ghouch and Ingrid Van Keilegom

    Version of Record online : 2 JUN 2014, DOI: 10.1111/sjos.12103

  15. Positive solutions for systems of nonlinear second-order multipoint boundary value problems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2502–2516, Johnny Henderson and Rodica Luca

    Version of Record online : 10 OCT 2013, DOI: 10.1002/mma.2993

  16. Picone type formula for half-linear impulsive differential equations with discontinuous solutions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1592–1600, A. Özbekler

    Version of Record online : 8 MAY 2014, DOI: 10.1002/mma.3171

  17. Robust self-tuning PI decoupling control of uncertain multivariable systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 4, April 2012, Pages: 316–332, Yue Fu and Tianyou Chai

    Version of Record online : 4 NOV 2011, DOI: 10.1002/acs.1285

  18. Multiple solutions for a modified Kirchhoff-type equation in RN

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 708–725, Zong-Hong Feng, Xian Wu and Hong-Xu Li

    Version of Record online : 4 JUN 2014, DOI: 10.1002/mma.3102

  19. Robust adaptive asymptotic tracking control of uncertain nonlinear systems subject to nonsmooth actuator nonlinearities

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 1-2, January-February 2013, Pages: 108–121, Yunfeng Zheng, Changyun Wen and Zhengguo Li

    Version of Record online : 25 SEP 2012, DOI: 10.1002/acs.2336

  20. A class of impulsive nonautonomous differential equations and Ulam–Hyers–Rassias stability

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 5, 30 March 2015, Pages: 868–880, JinRong Wang and Zeng Lin

    Version of Record online : 25 MAR 2014, DOI: 10.1002/mma.3113